MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA CUTTING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial surgery involving vsp system devices, the surgeon reported that the left maxilla guide was not seating properly on the patient's bony anatomy and the surgeon decided not to proceed with the operation.

Brand Name
VSP SYSTEM
Common Device Name
MAXILLA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5281 s alkire st
littleton, CO 80127
MDR Report Key22851702
Report Number1724955-2025-00008
Device Sequence Number8403457
Product Code DZJ
UDI-Device Identifier00816847020831
UDI-Public(01)00816847020831(10)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexUnknown